It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Menopause Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-31-2012, 11:25 AM   #1
Junior Member
(female)
 
Join Date: Dec 2010
Location: Arizona
Posts: 29
azlisa60 HB User
Perimenopause and Vivelle-Dot

I have been going through menapause and my last period was Jan of this year. My doctor put me on vivelle.dot 1mg in April to help me with flashes and other symptoms. Just this past month since I still have my uterus he also put me on MEDROXYPROGESTERONE 2.5 MG TAB daily. Everything was going good and then all of a sudden starting yesterday I started cramping and started bleeding, like I am back on my period. Is this something to be concerned with or what? I read about break through bleeding after menapause but since it has not been 12 months yet of no period do I start all over again.

 
Sponsors Lightbulb
   
Old 05-31-2012, 04:55 PM   #2
Facilitator
(female)
 
Join Date: Apr 2005
Location: Birmingham, AL
Posts: 15,558
Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
Re: Perimenopause and Vivelle-Dot

Was this in addition to the birth control pills? It isn't supposed to be taken alone.

 
Sponsors Lightbulb
   
Old 05-31-2012, 07:06 PM   #3
Junior Member
(female)
 
Join Date: Dec 2010
Location: Arizona
Posts: 29
azlisa60 HB User
Re: Perimenopause and Vivelle-Dot

I only take the progesterone pill and vivelle patch, no birth control.

 
Old 05-31-2012, 07:37 PM   #4
Facilitator
(female)
 
Join Date: Apr 2005
Location: Birmingham, AL
Posts: 15,558
Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
Re: Perimenopause and Vivelle-Dot

So you are takiing both. It read like you weren't taking the other any more. Instead of the two drugs separately, my doctor put me on a two in one - FemHRT - and told me I might have a period for 3 months or so after going on it. I was on bcp at the time. But I never had another one. So it just might be normal. You could call the nurse and ask. But keep in mind that as long as you have your ovaries, you could have a period.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:33 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!